Zur Theorie der windschiefen Flächen


Mathematische Annalen (1875)

  • Volume: 8, page 54-135
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Zur Theorie der windschiefen Flächen." Mathematische Annalen 8 (1875): 54-135. <http://eudml.org/doc/156672>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {54-135},
title = {Zur Theorie der windschiefen Flächen},
url = {http://eudml.org/doc/156672},
volume = {8},
year = {1875},

AU - Voss
TI - Zur Theorie der windschiefen Flächen
JO - Mathematische Annalen
PY - 1875
VL - 8
SP - 54
EP - 135
UR - http://eudml.org/doc/156672
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.